# SDR ZZDA2011350

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR "T" SUPPORT, STA 180, LBL 22, CORROSION.  ACCOMPLISHED FLOOR "T" SUPPORT REPLACEMENT PER B717 SRM 51-41-01.
